# SDR SWIA202265087

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, AT FS349 NEAR  STR15L, SIDE SEAT BRACKET CORRODED. (MARKED)    (C-CHECK RO 3/14/2022)    FOUND CORROSION ON BRACKET AT FS 349 NEAR STR 15L OUT OF LIMITS REF CRJ 200 SRM 53-00-00 AND INSTALLED NEW BRACKET REF CRJ 200 SRM 51-42-06.
